PROMOTING ACCESS TO AFRICAN RESEARCH

Browse Title Index

Log in or Register to get access to full text downloads.

Remember me or Register


 
Issue Title
 
Vol 10 (2006) On a differential subordination of some certain subclass of Univalent function Abstract
YO Aderinto
 
Vol 15 (2009) On a dynamic costs optimality for a production company Abstract
Iwebuke Charles Nkeki, Chukwuma Raphael Nwozo
 
Vol 14 (2009) On a lightly damped elastic quadratic model structure modulated by a dynamic periodic load Abstract
AM Ette
 
Vol 20, No 1 (2012) On a Numerical Comparison of the Proposed Randomized Response Technique with Hussain and Shabbir Abstract
FB Adebola, AO Adepetun
 
Vol 14 (2009) On a randomly imperfect spherical cap pressurized by a random dynamic load Abstract
AM Ette
 
Vol 10 (2006) On a Subclass of analytic function Abstract
AT Oladipo
 
Vol 11 (2007) On a two–small–parameter dynamic stability of a lightly damped spherical shell pressurized by a harmonic excitation Abstract
AM Ette
 
Vol 16 (2010) On A Two-Stage Supply Chain Model In The Manufacturing Industry Abstract
BE Afolabi, OG Iyam, CR Nwozo
 
Vol 9 (2005) On actions of algebraic groups Abstract
HO Omokaro
 
Vol 12 (2008) On an improved convergence rate estimate obtained by Liwel Liu Abstract
AA Mogbademu, OA Akinfenwa
 
Vol 30 (2015) On Bond Pricing with Jumps in Interest Rates Abstract
Michael C Anyanwu
 
Vol 18 (2011) On certain isotopic maps of central loops Abstract
JO Adeniran, YT Oyebo, D Mohammed
 
Vol 20 (2012) On Certain Sufficient Conditions For A Function To Be Close-To-Convex Function Abstract
Abolape D Akwu, Monsurat A Ganiyu, M Jimoh
 
Vol 20, No 1 (2012) On Certain Sufficient Conditions For A Function To Be Close-To-Convex Function Abstract
DA Abolape, AG Monsurat, M Jimoh
 
Vol 16 (2010) On Coefficient Bounds of A Subclass of Univalent Functions Abstract
AT Oladipo, TO Opoola
 
Vol 10 (2006) On compactoid and limited sets in non-Archimedean locally convex spaces Abstract
H O Omokaro
 
Vol 15 (2009) On congruence lattices Abstract
Adewale O Oduwale, Cecil B Adejayan, Steve D Oluwaniyi
 
Vol 30 (2015) On Extended Exponential General Linear Methods PSQ with S>Q Abstract
FE Bazuaye
 
Vol 10 (2006) On finitely many fixed points Abstract
JO Olaleru
 
Vol 15 (2009) On full order autoregressive model fitting Abstract
Ette Harrison Etuk
 
Vol 30 (2015) On Ionization and Porosity in MHD Couette Flow of a Two-Component Plasma Abstract
MA Alabraba
 
Vol 10 (2006) On iterative solution of non-linear equation Abstract
O Ogbereyivwe, O Izevbizua
 
Vol 12 (2008) On non-commutative L, spaces over quasilocal von neumann algebra Abstract
Y Ibrahim
 
Vol 30 (2015) On Non-Commutative Rhotrix Groups over Finite Fields Abstract
A Mohammed, UE Okon
 
Vol 12 (2008) On optimal design of low-pass electronic filter using Chebyshev polynomial response Abstract
FM Aderibigbe, TA Adewale
 
Vol 9 (2005) On recent developments on the embedded atom method Abstract
AA Oni-Ojo, E Aghemenloh, JOA Idiodi
 
Vol 11 (2007) On regular algebraic monoids Abstract
AO Oduwale
 
Vol 16 (2010) On Some Algebraic Properties of Generalized Groupd Abstract
JO Adeniran, JT Akinmoyewa, ART Solarin, TG Jaiyeola
 
Vol 11 (2007) On some functional associated with certain coefficient problems Abstract
KO Babalola
 
Vol 17 (2010) On Some Generalization of the Eigenvectors Properties Abstract
AT Fatigun, DSY David
 
Vol 30 (2015) On Some New Extensions and Generalizations of Eneström-Kakeya Theorem Abstract
Nurudeen T. Azeez, Adesanmi A. Mogbademu
 
Vol 8 (2004) On strongly correlated N-electron systems Abstract
E A Enaibe, G E Akpojotor, E Aghemenloh, J O Fiase, J O Idiodi
 
Vol 30 (2015) On Subgroups of Non-Commutative General Rhotrix Group Abstract
A Mohammed, UE Okon
 
Vol 10 (2006) On temperature control of buildings by adobe wall design: Duffin and Knowles' exponential transmission line model revisited Abstract
EE Iheonu
 
Vol 20 (2012) On The Algorithm for Dynamic Restoring Control Problems with Matrix Coefficients Abstract
O Olotu, SA Olorunsola
 
Vol 20, No 1 (2012) On The Algorithm for Dynamic Restoring Control Problems with Matrix Coefficients Abstract
O Olotu, SA Olorunsola
 
Vol 18 (2011) On The Analysis of The Stability Functions Of Order Three And Four Numerical Integrator for Initial Value Problems Abstract
AO Elakhe
 
Vol 8 (2004) On the application of Dijkstra\'s algorithms in solving the GSM Network problem Abstract
A W Gbolagade, R K Odunaike, Z O Ogunwobi
 
Vol 16 (2010) On the application of Discrete Time Optimal Control Concepts to Economic Problems Abstract
JS Apanapudor
 
Vol 15 (2009) On the Arrhenius reacting flow over a stretching sheet in the presence of magnetic field Abstract
OB Ayeni, AW Gbolagade
 
Vol 18 (2011) On The Choice of a Completely Randomized Design with Emphasis On The D-Optimality Criterion Abstract
DO Iruegbukpe, JI Mbegbu
 
Vol 9 (2005) On the compatibility of approximate solution of linear equations with given error bounds for coefficients and right sides. Abstract
LA Fakande, IF Arunaye
 
Vol 12 (2008) On the control of pure inertia plant using a hybrid of sequential variation of extremals and invariant costate imbedding algorithms Abstract
TA Adewale, FM Aderibigbe
 
Vol 8 (2004) On the convergence of the dynamic series solution of a constrained elastic column subjected to wind gust Abstract
J A Gbadeyan, E O Titiloye
 
Vol 9 (2005) On the convergence of the extended conjugate gradient method for discrete optimal control problems (DOCP) Abstract
J S Apanapudor, FO Otunta
 
Vol 10 (2006) On the convergence profile of a discretized scheme for a two-dimensional constrained optimal control problem Abstract
O Olotu, SA Olorunsola
 
Vol 8 (2004) On the Cooley-Turkey Fast Fourier algorithm for arbitrary factors Abstract
A o Atonuje, I N Njoshe
 
Vol 18 (2011) On the Densities of the Scale-Invariant Statistics of the Multiple and Partial Correlation Coefficients Abstract
JN Igabari
 
Vol 19 (2011) On The Dynamic Analysis of A Simply Supported Rectangular Plate Abstract
IO Abiala, BO Bolaji
 
Vol 16 (2010) On The Dynamic Analysis of Non-Uniform Beams Under Uniformly Distributed Moving Loads Abstract
IO Abiala
 
601 - 650 of 985 Items << < 8 9 10 11 12 13 14 15 16 17 > >> 


ISSN: 1116-4336
AJOL African Journals Online